MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. CSCS V1; DISPLAY, CATHODE-RAY TUBE, MEDICAL

CRITIKON DE MEXICO S. DE R.L. DE C.V. CSCS V1; DISPLAY, CATHODE-RAY TUBE, MEDICAL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This information was not provided by the customer.Ge healthcare's investigation is ongoing at this time.A follow-up report will be submitted when the investigation is completed.
 
Event or Problem Description
It was reported that the cscs v1 was not audibly alarming.The visual alarms were still present.There was no related adverse patient impact.
 
Additional Manufacturer Narrative
On follow-up, the customer confirmed there was no related patient harm and that the alarms at the bedside monitor were still present and intact.The customer removed the cscs v1 from patient use but could no longer locate it.Therefore, the cscs v1 and its log files were not available for ge healthcare evaluation and analysis.In a historical data review, gehc did not identify any adverse trend associated with the reported issue.Based on the limited information available, a definitive root cause could not be determined.

Brand Name
CSCS V1
Common Device Name
DISPLAY, CATHODE-RAY TUBE, MEDICAL
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
kristof soos
8200 w tower ave
milwaukee, WI 53223
MDR Report Key19269804
Report Number3008729547-2024-00006
Device Sequence Number6996878
Product Code DXJ
UDI-Device Identifier00840682109826
UDI-Public010084068210982611161021
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown